# SDR DALA2024030402949

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32004
- Aircraft time: 17,562 hours, 7,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0227157) STA663 BULKHEAD, RH VAPOR BARRIER ATTACH ANGLE CRACKED, O/B OF KEEL BEAM. REPAIRED R/H VAPOR BARRIER ANGLE O/B OF KEEL BEAM STA 663 PER B737-900 SRM 57-10-10-2R.
